# SDR USAA2014063000022

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 42,451 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531127852030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT AT FRAME 20, -Y1732.  REPLACED FLOOR SUPPORT AT FRAME 20, -Y1732 IAW SRM 51-42-11.
